# SDR COM60379

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 601R751511
- Condition: Inop
- Location: Rt Eng Hyd
- Part time: 800 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK NR 002-05-900-991, RT ENGINE HYDRAULIC SHUT OFF VALVE DOES NOT CLOSE DURING RT FIREX PUSH TEST.  REPLACED S.O.V.
